Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 46, NWS Tulsa, OK

March 7, 2026Adair County, Cherokee County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 7, 2026, 12:35 AM CST for Adair County, Cherokee County, Sequoyah County, Oklahoma. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 7, 2026, 12:35 AM CST (06:35 UTC)
Expired
Mar 7, 2026, 1:01 AM CST
In force
26 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adair County, OK, Cherokee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 67 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 8, 8:30 AM CSTTornado WatchSPC243 days
Mar 6, 9:53 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2026-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 469 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2026-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
469 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

229 
WUUS54 KTSA 070635
SVRTSA
OKC001-021-135-070715-
/O.NEW.KTSA.SV.W.0046.260307T0635Z-260307T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1235 AM CST Sat Mar 7 2026

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern Sequoyah County in east central Oklahoma...
  Southern Adair County in northeastern Oklahoma...
  Southeastern Cherokee County in east central Oklahoma...

* Until 115 AM CST.

* At 1234 AM CST, a severe thunderstorm was located 3 miles northwest
  of Lake Tenkiller State Park, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Adair State Park...               Eldon...
  Proctor...                        Christie...
  Box...                            Pumpkin Center...
  Maryetta...                       Cookson...
  Cherokee Landing State Park...    Stilwell...
  Bunch...                          Lake Tenkiller State Park...
  Tahlequah...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 400 AM CST for northwestern
Arkansas...and northeastern and east central Oklahoma.

&&

LAT...LON 3582 9450 3582 9451 3551 9505 3561 9513
      3573 9513 3607 9481
TIME...MOT...LOC 0634Z 232DEG 36KT 3564 9506 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
095 
WWUS54 KTSA 070654
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1254 AM CST Sat Mar 7 2026

OKC135-070703-
/O.CAN.KTSA.SV.W.0046.000000T0000Z-260307T0715Z/
Sequoyah OK-
1254 AM CST Sat Mar 7 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SEQUOYAH COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CST for northwestern
Arkansas...and northeastern and east central Oklahoma.

&&

LAT...LON 3564 9484 3564 9500 3579 9502 3603 9477
      3582 9450
TIME...MOT...LOC 0653Z 232DEG 36KT 3576 9487 

$$

OKC001-021-070715-
/O.CON.KTSA.SV.W.0046.000000T0000Z-260307T0715Z/
Adair OK-Cherokee OK-
1254 AM CST Sat Mar 7 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CST
FOR SOUTHERN ADAIR AND SOUTHEASTERN CHEROKEE COUNTIES...

At 1253 AM CST, a severe thunderstorm was located near Cherokee
Landing State Park, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Cookson...                        Adair State Park...
Eldon...                          Proctor...
Christie...                       Cherokee Landing State Park...
Stilwell...                       Bunch...
Maryetta...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CST for northwestern
Arkansas...and northeastern and east central Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3564 9484 3564 9500 3579 9502 3603 9477
      3582 9450
TIME...MOT...LOC 0653Z 232DEG 36KT 3576 9487 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
612 
WWUS54 KTSA 070701
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
101 AM CST Sat Mar 7 2026

OKC001-021-070711-
/O.CAN.KTSA.SV.W.0046.000000T0000Z-260307T0715Z/
Adair OK-Cherokee OK-
101 AM CST Sat Mar 7 2026

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ADAIR AND
SOUTHEASTERN CHEROKEE COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds and
heavy rain are still possible with this thunderstorm.

A Tornado Watch remains in effect until 400 AM CST for northwestern
Arkansas...and northeastern and east central Oklahoma.

&&

LAT...LON 3564 9484 3564 9500 3579 9502 3603 9477
      3582 9450
TIME...MOT...LOC 0700Z 232DEG 36KT 3581 9479 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 11:26 PM CST, 1 hour 9 minutes earlier. Its key messages:

  • Updated at 1126 PM CST Fri Mar 6 2026
  • Tornado Watch in effect for far eastern Oklahoma, southeast Oklahoma and all of northwest Arkansas until 4 AM.
  • A cold front will bring additional chances of severe weather, with large hail and damaging winds as the primary hazards, overnight tonight into Saturday morning.
  • Continued heavy rainfall potential through Saturday morning with a localized flash flooding threat.
  • Dry for Sunday, but additional storm chances return early to middle of next week.
Area forecast discussion, Mar 6, 11:26 PM CST, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1126 PM CST Fri Mar 6 2026

...New SHORT TERM, LONG TERM, AVIATION...

.KEY MESSAGES...
Updated at 1126 PM CST Fri Mar 6 2026

 - Tornado Watch in effect for far eastern Oklahoma, southeast
   Oklahoma and all of northwest Arkansas until 4 AM.

 - A cold front will bring additional chances of severe weather,
   with large hail and damaging winds as the primary hazards,
   overnight tonight into Saturday morning.

 - Continued heavy rainfall potential through Saturday morning
   with a localized flash flooding threat.

 - Dry for Sunday, but additional storm chances return early to
   middle of next week.

&&

.SHORT TERM...
(Through Saturday Night)
Issued at 1126 PM CST Fri Mar 6 2026

As of 11 PM Friday, a complex mode of strong and severe
thunderstorms remains ongoing and continues to push across
northeast OK late this evening. These storms earlier produced
multiple tornadoes, including in the Tulsa metro. They have since
moved into far eastern OK, with some additional development
currently occurring in southeast OK, just south of I-40. VAD wind
profile from KINX indicates a stout 45-55 kt low-level jet in
place. The low- level jet, in combination with dewpoints in the
60s and 0-3km SRH values around 400 m2/s2, will maintain the
potential for large hail, damaging wind gusts, and possibly a
couple of tornadoes beyond midnight tonight for far eastern OK,
southeast OK, and northwest AR. A Tornado Watch now includes all
of northwest AR and west- central AR, in addition to far eastern
OK and southeast OK, until 4 AM Saturday morning.

Focus will eventually shift from the ongoing aforementioned warm
sector storms to strong to severe thunderstorms riding along an
approaching cold front that is currently just north of the OK/KS
border. Hi-res models have been persistent in showing a squall
line of strong and severe storms quickly developing as the front
moves into northeast OK. In fact, radar is already beginning to
show this development. Damaging wind gusts around 60-70 mph will
be the primary hazards with storms along the front, but the
potential for large hail and QLCS tornadoes will also exist along
and just ahead of the frontal boundary. The severe threat is
expected to dwindle fairly quickly behind the front as a much more
stable airmass follows. With that said, want to re-emphasize that
the severe threat will remain intact until the front passes.
Timing of the front is a little fluid, but current thinking is
that the position of the front will be through the Tulsa metro
around or by 3 AM and from Carroll County, AR to Pushmataha
County, OK by daybreak Saturday morning. The front should push
through the entire CWA by 8 or 9 am, with light to moderate rain
and elevated thunderstorms from overrunning lingering across
southeast OK and western AR through much of the daytime before
chances completely shut off. Cloud cover will begin to clear from
northwest-to-southeast Saturday evening.

As far as temperatures go, temperatures will fall into the 40s
and 50s north of the cold front by daybreak Saturday, with low-mid
60s south and east of the front. Temperatures should warm up some
in the afternoon, but with brisk northerly winds (especially in
the morning) and mostly cloudy skies through much of the daytime,
temperatures will likely struggle to get out of the 40s and 50s
for much of the area behind the front. Did lower temperatures down
about 5 degrees from what NBM guidance was producing, and even
these temperatures may be slightly too warm in spots. Winds are
forecast to slowly decrease through the afternoon and into the
evening as surface high pressure moves into the area. The clearing
skies and light winds will cause temperatures to fall close to
seasonal average Saturday night into Sunday morning, with lows
generally in the mid-upper 30s north of I-40 to low-mid 40s south
of I-40.

Mejia

&&

.LONG TERM...
(Sunday through Friday)
Issued at 1126 PM CST Fri Mar 6 2026

Southerly winds will return by Sunday afternoon as surface high
pressure scoots east of the area. The southerly winds will promote
a warming trend through Tuesday. Aloft, a mid-level trough will
split off from the main jet stream and close off over Baja CA by
Saturday evening/Sunday morning and will result in quasi-zonal
flow over the area. A weak perturbation, originating from
southwest TX, in the flow will drift over the forecast area and
will cause isolated to scattered showers and thunderstorms to
form, mainly impacted portions of southeast OK and west-central AR
late Sunday night into Monday morning. There could be enough
moisture and instability recovery for a few strong to severe
elevated thunderstorms, especially for far southeast OK Monday
morning, where the most moisture and instability will be. By the
afternoon, instability will rapidly increase above 2000 J/kg in
this particular area. This could be problematic if convection is
able to hang around or redevelop along existing boundaries in the
afternoon. Will need to keep monitoring trends.

The closed-off Baja CA low will move onshore over northwest
Mexico Monday night into Tuesday morning. Medium-range models show
showers and thunderstorms developing well ahead of the
approaching upper-level low on Tuesday morning and into the
afternoon. Instability, moisture, and lifting will all be in place
for additional strong to severe thunderstorm development by
Tuesday afternoon as the upper-level low moves over the High
Plains. Heavy and excessive rainfall is also expected to occur
with this same storm system Tuesday night and into Wednesday
morning. This setup will also continue to be monitored over the
next few days.

Another cold front will push through the area Wednesday
morning/afternoon and the upper-level trough axis will follow push
across the area by Wednesday evening. Much drier air will filter
in behind the trough axis and rain chances will fall off by or
before mid-evening Wednesday. Dry weather will prevail through the
remaining of the forecast period. Temperatures will cool off
nicely behind the front on Wednesday and temperatures will fall
closer to seasonal average, but still above average, Wednesday and
Thursday, with a warm up by next Friday.

Mejia

&&

.AVIATION...
(06Z TAFS)
Issued at 1126 PM CST Fri Mar 6 2026

Showers and thunderstorms continue to spread across eastern Oklahoma
and into northwest Arkansas through the overnight periods.
Additional thunderstorm development is likely along the cold front
as it moves from northwest to southeast and through the area by mid
morning tomorrow. CIGs remain mostly VFR, but at least MVFR
conditions will be possible within heavier thunderstorms as well as
behind the cold front across NE OK and NW AR. MVFR cigs could hang
on through much of the morning hours tomorrow across NW AR sites
before clouds begin to scatter out during the afternoon. Winds will
switch from southerly to northwesterly behind the front and become
gusty overnight tonight into early afternoon. Winds should then calm
through the afternoon before becoming light and variable toward the
end of the period.

Bowlan

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   46  56  38  72 /  80  10   0   0
FSM   58  64  43  74 /  90  80  20   0
MLC   50  58  41  73 /  90  50  20   0
BVO   41  56  33  72 /  80   0   0   0
FYV   50  60  36  73 / 100  60  10   0
BYV   55  62  38  70 / 100  70  10   0
MKO   48  56  38  71 /  80  30  10   0
MIO   45  54  35  68 / 100  10   0   0
F10   46  56  38  71 /  80  30  10   0
HHW   57  67  46  71 /  90  90  40  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...14
LONG TERM....14
AVIATION...04
Hazardous weather outlook, Mar 6, 1:21 PM CST, 11 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
121 PM CST Fri Mar 6 2026

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071930-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
121 PM CST Fri Mar 6 2026

...SEVERE WEATHER LIKELY THIS AFTERNOON INTO TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Showers and thunderstorms are expected to quickly increase in
coverage and intensity during the afternoon and evening hours.
There is a conditional threat for severe weather this afternoon
and tonight, with ongoing uncertainties relating to widespread
cloud cover and somewhat cooler air left behind from earlier
storms. But assuming storms are able to get going, large hail (2+
inches), damaging winds (70+ mph), and tornadoes may all occur.
Areas of heavy rain are likely. Storms will initially focus across
southeast OK, spreading north and east with time. Storm activity
will diminish overnight behind a cold front.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential.
SUNDAY...No Hazards.
MONDAY...Thunderstorm Potential...High Wind Potential.
TUESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.
THURSDAY...No Hazards.

EXTENDED DISCUSSION...

A few storms will persist into Saturday morning before completely
winding down. Sunday appears to be quiet, but another weather
system will bring storms back to the area Monday-Wednesday. Once
again, there will be the potential for severe weather and heavy
rain for much of the area. Temperatures will remain above normal
for the entire week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 6, 10:53 PM CST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1053 PM CST Fri Mar 6 2026

OKZ062-063-067-068-070-070530-
Muskogee OK-Cherokee OK-Delaware OK-Mayes OK-Wagoner OK-
1053 PM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN DELAWARE...
SOUTHEASTERN MAYES...SOUTHEASTERN WAGONER...NORTHWESTERN CHEROKEE AND
NORTH CENTRAL MUSKOGEE COUNTIES THROUGH 1130 PM CST...

At 1053 PM CST, Doppler radar indicated a strong thunderstorm over
Okay, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Hulbert...                        Peggs...
Rose...                           Locust Grove...
Fort Gibson...                    Muskogee...
Okay...                           Lost City...
Sequoyah State Park...            Murphy...
Wagoner...                        Summit...
Tullahassee...                    Salina...
Sportsmen Acres Community...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CST for northeastern
and east central Oklahoma.

&&

LAT...LON 3564 9536 3571 9549 3631 9522 3618 9489
TIME...MOT...LOC 0453Z 219DEG 39KT 3585 9529

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 6, 11:10 PM CST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1110 PM CST Fri Mar 6 2026

ARZ001-OKZ063-068-069-070545-
Benton AR-Adair OK-Cherokee OK-Delaware OK-
1110 PM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL BENTON...
SOUTHEASTERN DELAWARE...NORTHWESTERN ADAIR AND NORTHEASTERN CHEROKEE
COUNTIES THROUGH 1145 PM CST...

At 1110 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
northeast of Scraper, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Gentry...                         Colcord...
Springtown...                     Scraper...
Kansas...                         Cherokee City...
West Siloam Springs...            Natural Falls State Park...
Twin Oaks...                      Siloam Springs...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CST for northwestern
Arkansas...and northeastern and east central Oklahoma.

&&

LAT...LON 3604 9478 3610 9489 3637 9468 3626 9442
TIME...MOT...LOC 0510Z 220DEG 36KT 3611 9480

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 6, 11:22 PM CST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1122 PM CST Fri Mar 6 2026

OKZ070-074-070600-
Haskell OK-Muskogee OK-
1122 PM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HASKELL AND SOUTHEASTERN
MUSKOGEE COUNTIES THROUGH MIDNIGHT CST...

At 1122 PM CST, Doppler radar indicated a strong thunderstorm 5 miles
northwest of Kinta, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Whitefield...                     Stigler...
Briartown...                      Porum...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CST for southeastern
and east central Oklahoma.

&&

LAT...LON 3512 9528 3518 9538 3546 9518 3534 9497
TIME...MOT...LOC 0522Z 223DEG 34KT 3518 9529

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 6, 11:32 PM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1132 PM CST Fri Mar 6 2026

OKZ071-070600-
McIntosh OK-
1132 PM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT EASTERN MCINTOSH COUNTY THROUGH
MIDNIGHT CST...

At 1132 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
west of Eufaula, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Checotah...                       Lake Eufaula State Park...
Vivian...                         Onapa...
Eufaula...

This includes Interstate 40 in Oklahoma between mile markers 261 and
271.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CST for southeastern
and east central Oklahoma.

&&

LAT...LON 3553 9552 3542 9534 3540 9535 3524 9560
      3525 9561 3525 9563 3522 9568 3520 9568
      3520 9570 3526 9577
TIME...MOT...LOC 0532Z 226DEG 30KT 3527 9565

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 7, 12:06 AM CST, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1206 AM CST Sat Mar 7 2026

OKZ056-070630-
Nowata OK-
1206 AM CST Sat Mar 7 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN NOWATA COUNTY THROUGH
1230 AM CST...

At 1206 AM CST, Doppler radar indicated a strong thunderstorm 5 miles
southwest of South Coffeyville, moving northeast at 65 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
South Coffeyville...              Lenapah...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3698 9541 3680 9569 3691 9577 3700 9569
      3700 9541
TIME...MOT...LOC 0606Z 225DEG 58KT 3692 9567

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 7, 12:16 AM CST, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1216 AM CST Sat Mar 7 2026

OKZ068>072-070645-
Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-McIntosh OK-
1216 AM CST Sat Mar 7 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MCINTOSH...
NORTHWESTERN SEQUOYAH...WEST CENTRAL ADAIR...SOUTHEASTERN CHEROKEE
AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH 1245 AM CST...

At 1216 AM CST, Doppler radar indicated a strong thunderstorm 4 miles
northeast of Warner, moving northeast at 60 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Cookson...                        Tahlequah...
Braggs...                         Warner...
Cherokee Landing State Park...    Greenleaf State Park...
Pumpkin Center...                 Lake Tenkiller State Park...
Keefeton...                       Webbers Falls...

This includes Interstate 40 in Oklahoma between mile markers 272 and
281.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CST for southeastern,
northeastern and east central Oklahoma.

&&

LAT...LON 3542 9532 3549 9545 3599 9498 3580 9471
TIME...MOT...LOC 0616Z 228DEG 50KT 3554 9525

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 6:01 PM CSTSpecial Weather StatementTSAWashington29 min
Mar 6, 6:03 PM CSTTornado WarningTSAOsage, Tulsa57 min
Mar 6, 6:07 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee53 min
Mar 6, 6:08 PM CSTSpecial Weather StatementTSACreek37 min
Mar 6, 6:18 PM CSTTornado WarningTSACreek, Okfuskee42 min
Mar 6, 6:26 PM CSTSpecial Weather StatementTSACreek34 min
Mar 6, 6:34 PM CSTTornado Warning Tornado observedTSAOsage, Rogers, Tulsa, Washington43 min
Mar 6, 6:37 PM CSTSevere Thunderstorm WarningTSACreek, Tulsa16 min
Mar 6, 6:53 PM CSTTornado WarningTSACreek, Okfuskee, Okmulgee38 min
Mar 6, 7:07 PM CSTTornado WarningTSACraig, Mayes, Rogers38 min
Mar 6, 7:22 PM CSTTornado Warning Tornado observedTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner53 min
Mar 6, 7:42 PM CSTSpecial Weather StatementTSAOkmulgee18 min
Mar 6, 7:42 PM CSTSevere Thunderstorm WarningTSACraig37 min
Mar 6, 7:55 PM CSTTornado WarningTSAMayes, Rogers, Wagoner50 min
Mar 6, 8:00 PM CSTSpecial Weather StatementTSAOkmulgee30 min
Mar 6, 8:13 PM CSTSpecial Weather StatementTSAOttawa47 min
Mar 6, 8:21 PM CSTAreal Flood AdvisoryTSAOkmulgee, Tulsa, Wagoner3 hr
Mar 6, 8:31 PM CSTFlash Flood WarningTSATulsa, Wagoner3 hr
Mar 6, 8:40 PM CSTTornado Warning Tornado observedTSAMayes50 min
Mar 6, 8:43 PM CSTSpecial Weather StatementTSACraig32 min
Mar 6, 8:48 PM CSTSpecial Weather StatementTSARogers27 min
Mar 6, 8:48 PM CSTSpecial Weather StatementTSACraig27 min
Mar 6, 8:51 PM CSTSevere Thunderstorm WarningTSACraig, Ottawa39 min
Mar 6, 8:54 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers51 min
Mar 6, 8:58 PM CSTAreal Flood AdvisoryTSACraig, Ottawa3 hr
Mar 6, 9:02 PM CSTFlash Flood WarningTSATulsa2 hr
Mar 6, 9:07 PM CSTAreal Flood AdvisoryTSACraig, Mayes, Rogers3 hr
Mar 6, 9:11 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner49 min
Mar 6, 9:15 PM CSTTornado WarningTSADelaware, Mayes60 min
Mar 6, 9:19 PM CSTSpecial Weather StatementTSAOttawa41 min
Mar 6, 9:22 PM CSTSpecial Weather StatementTSAMuskogee38 min
Mar 6, 9:28 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Wagoner47 min
Mar 6, 9:34 PM CSTSevere Thunderstorm WarningTSAMayes41 min
Mar 6, 9:36 PM CSTSevere Thunderstorm WarningTSAPittsburg54 min
Mar 6, 9:44 PM CSTSpecial Weather StatementTSAMuskogee31 min
Mar 6, 10:08 PM CSTSpecial Weather StatementTSACherokee37 min
Mar 6, 10:09 PM CSTSpecial Weather StatementTSAMuskogee36 min
Mar 6, 10:16 PM CSTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Ottawa44 min
Mar 6, 10:18 PM CSTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa3 hr
Mar 6, 10:30 PM CSTSevere Thunderstorm WarningTSALatimer, Pittsburg45 min
Mar 6, 10:40 PM CSTSpecial Weather StatementTSACherokee35 min
Mar 6, 10:46 PM CSTSpecial Weather StatementTSAMcIntosh29 min
Mar 6, 10:48 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware42 min
Mar 6, 10:53 PM CSTSpecial Weather StatementTSACherokee37 min
Mar 6, 10:57 PM CSTSevere Thunderstorm WarningTSADelaware, Mayes, Ottawa18 min
Mar 6, 11:09 PM CSTSevere Thunderstorm WarningTSADelaware36 min
Mar 6, 11:10 PM CSTSpecial Weather StatementTSADelaware35 min
Mar 6, 11:18 PM CSTTornado WarningTSADelaware16 min
Mar 6, 11:22 PM CSTSpecial Weather StatementTSAHaskell38 min
Mar 6, 11:29 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware46 min
Mar 6, 11:32 PM CSTSpecial Weather StatementTSAMcIntosh28 min
Mar 6, 11:38 PM CSTSevere Thunderstorm WarningTSADelaware52 min
Mar 7, 12:06 AM CSTSpecial Weather StatementTSANowata24 min
Mar 7, 12:16 AM CSTSpecial Weather StatementTSACherokee29 min
Mar 7, 12:39 AM CSTSpecial Weather StatementTSANowata, Tulsa, Washington36 min
Mar 7, 1:20 AM CSTSpecial Weather StatementTSACreek, Rogers, Tulsa55 min
Mar 7, 2:15 AM CSTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee, Wagoner60 min
Mar 7, 3:13 AM CSTSpecial Weather StatementTSAMcIntosh32 min
Mar 7, 4:14 AM CSTSpecial Weather StatementTSAAdair31 min
Mar 7, 5:06 AM CSTSpecial Weather StatementTSALeFlore24 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.